# SDR REXA2022053100936

- Difficulty date: May 4, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N176PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15176
- Aircraft time: 32,067 hours, 23,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH670313551S
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS319 FRAME CORRODED BETWEEN STGR 24R AND STGR 25R.	REPAIRED FS319 FRAME BETWEEN STGR 25L AND STGR 23R IAW CRJ-900 SRM 53-00-06-201-006-A01, 51-42-06-001-001-A01, 51-42-21-001-001-A01, AND 51-42-13-001-001-A01
